MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery
Catalog Number 050-87212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical review: there is a temporal relationship between peritoneal dialysis and the use of the liberty cycler set and the patient event of peritonitis with hospitalization.However, there is no documentation in the complaint file to show a causal relationship between use of the cycler set and the peritonitis event.Additionally, there is no allegation of a cycler set defect reported for this event.The cause of the peritonitis event was attributed to touch contamination.This is supported by the culture results of staphylococcus warneri, a component of the normal skin microbiome as a common saprophyte.Based on available information and no allegation of a defect, the liberty cycler set can be excluded as the cause of the patient¿s reported peritonitis event.
 
Event or Problem Description
It was reported that this peritoneal dialysis (pd) patient reported being hospitalized due to peritonitis.The patient could not remember the admission date but provided (b)(4) 2026 as the discharge date.Additional information was obtained through follow-up with the patient¿s peritoneal dialysis registered nurse (pdrn).The patient went to the hospital on (b)(6) 2026 due to abdominal pain.The patient was admitted to the hospital and diagnosed with peritonitis.Pd cultures were obtained.The patient was initiated on antibiotic therapy with intraperitoneal (ip) vancomycin every 5 days from (b)(6) 2026 (dose not provided).The cultures were positive for coagulase-negative staphylococcus warneri.The discharge date was not confirmed.The cause of the peritonitis event was touch contamination.The patient continued ccpd treatments during recovery.

Brand Name
LIBERTY CYCLER SET, DUAL PATIENT CONNECT
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25860860
Report Number0008030665-2026-01911
Device Sequence Number17459497
Product Code FKX
UDI-Device Identifier00840861100736
UDI-Public00840861100736
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer07/20/2026
09/28/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date07/27/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY SELECT CYCLER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight176 LB